# SDR ABXA9500337

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 3911238511
- Condition: Corroded
- Location: Ws 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH AD 90-18-03, SB 57-98, FOUND LEVEL I CORRROSION ON STRINGER NR 18 NEAR T-CAP.  REMOVED CORROSION IAW DC-9 SRM 51-10-3.
